# SDR UIEA2018121702860

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,437 hours, 20,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SMOKE DET LOOP A INOP. PERFORMED TEST OF DETECTION SYSTEM IAW AMM 26-14-00, NO FURTHER DEFECTS NOTED.
